D-optimal designs for quadratic mixture canonical polynomials with spline

Chongqi Zhang*, Heng PENG

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Experiments with mixtures are special types of experiments in which the response depends only on the proportions of the input variables x=(x 1, ., x q) ', not on the total amount of ingredients. When a response variable cannot be adequately represented by a single polynomial function of the input variable over the entire experimental region, a possible solution is to use a regression model, termed the mixture polynomial with spline, which consists of grafted polynomial submodels. In this paper, we investigate a special mixture polynomial with spline in which the contribution of one ingredient proportion to the response variable, for example, x 1, is different from that of the others, as well as its D-optimal design for the entire experimental region.

Original languageEnglish
Pages (from-to)1095-1101
Number of pages7
JournalStatistics and Probability Letters
Volume82
Issue number6
DOIs
Publication statusPublished - Jun 2012

Scopus Subject Areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

User-Defined Keywords

  • D-optimality
  • Mixture experiments
  • Mixture polynomial with spline

Fingerprint

Dive into the research topics of 'D-optimal designs for quadratic mixture canonical polynomials with spline'. Together they form a unique fingerprint.

Cite this